# SDR 01FDEA00699

- Difficulty date: August 12, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 885 DENTS IN FRAME FLANGE AT BS 600 BETWEEN STR 23L AND 25L.  **  S/D  **  COMING
